MathSciNet Relay Station
MathSciNet bibliographic data
MR22348 56.0X
Hu, Sze-Tsen On homotopy and deformation retracts. Proc. Cambridge Philos. Soc. 43, (1947). 314–320.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement